# SDR CA150310016

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,590 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 215928082
- Condition: Loose
- Location: Te Flap
- Part time: 4,435 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FLAP ASYMMETRIC ROD BUSHINGS FRONT & REAR LOOSE.
